gynecologist-icon
Stomach pain after taking unwanted 72
My sister had accidently a sex with her boyfriend. She took unwanted 72 pill after 35 to 40 hrs and 3 days has been passed . And now she is suffering from lot of pain in her lower portion of stomach. Please help me .
117265 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

She can take a pain killer for that. Pain is expected side effect. She will get bleeding within a week. Please have your sister see a gynaecologist so that she can be put on birth control to avoid such problems in future
Answered
Flag this Answer
Flag this answer
22/29 people found this helpful
Was this answer helpful?

This question featured in :

Ringworm stomach pain Symptoms of pain in stomach Stomach pain while sleeping
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.